# SDR UPS07M49793

- Difficulty date: March 19, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL CONE ACCESS CUTOUT AFT FRAME DAMAGED AS MARKED.  DAMAGED AREA ON BEAM, CHANNEL REMOVE.  FOUND BEYOND LIMIT.  MAT'L THK 0.04 0"X0.063" THK REMAIN 0.027"X0.040" THK REMOVED 0.013"X0.023" SRM 53-00-01VIR R38.  DAMAGED BEAM, CHANNEL REMOVED SRM 51-31-01 VIIREV38.  NEW BEAM, CHANNEL FAB USE 2024-0-0.040" & 2024-0-0.063" BOEING DWG AKC7528/7546.  ITEMS HEAT TREAT DPS 7.00-1, HARD HRB 61.8 DPS 1.05-3.  ITEMS TREATED SRM 51-21.
